# SDR CA951122028

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Intermittent
- Location: Nr 2 Eng Tr
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN)#2 ENGINE REVERSER LIGHT ILLUMINATED ON TAKEOFF ROLL. REJECTED. REVERSER LOCKED IN FORWARD AND LOCKED POSITION AND DEFERRED TO MEL 78.02. REVERSER POSITION SWITCH REPLACED.
